On differential equations in normal form.

Sebastian Walcher

Mathematische Annalen (1991)

  • Volume: 291, Issue: 2, page 293-314
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Walcher, Sebastian. "On differential equations in normal form.." Mathematische Annalen 291.2 (1991): 293-314. <http://eudml.org/doc/164868>.

author = {Walcher, Sebastian},
journal = {Mathematische Annalen},
keywords = {normal forms; non-elementary stationary points; reduction},
number = {2},
pages = {293-314},
title = {On differential equations in normal form.},
url = {http://eudml.org/doc/164868},
volume = {291},
year = {1991},

AU - Walcher, Sebastian
TI - On differential equations in normal form.
JO - Mathematische Annalen
PY - 1991
VL - 291
IS - 2
SP - 293
EP - 314
KW - normal forms; non-elementary stationary points; reduction
UR - http://eudml.org/doc/164868
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.